# SDR ASOA201001126

- Difficulty date: August 14, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,741 hours, 17,722 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484.00 INTERCOSTAL ANGLES AT LBL 27 AND LBL 36 ARE CRACKED.  R & R INTERCOSTAL CLIP 601R31171-17 AT LBL 36, FS 484.0 IAW SRM 51-42-21.   INTERCOSTAL CLIP AT FS 484 LBL 27 REQUIRES INSTALL. R & R INTERCOSTAL CLIP 601R31171-9 AT LBL 27, FS 484.0 IAW SRM 51-42-21. (CLOSED)
